# SDR SWAA052105

- Difficulty date: July 18, 2005
- Submitted: July 21, 2005
- Operation: Air carrier
- Aircraft: N476WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32475
- Aircraft time: 3,670 hours, 2,096 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 100031
- Condition: Broken
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED RON, FOUND R2 DOOR EMERGENCY EXIT SIGN BROKEN.  REMOVED AND REPLACED EXIT SIGN PER MM.
